MathSciNet Relay Station
MathSciNet bibliographic data
MR1982839 (2004e:47039) 47B35
Gu, Caixing Some algebraic properties of Toeplitz and Hankel operators on polydisk. Arch. Math. (Basel) 80 (2003), no. 4, 393–405.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement